Without going in to all the details of my stupidity, I had way to much to drink last Saturday night, and ended up going a little too far with a male friend. I have never had full blown sexual intercourse before (with me climaxing and a partner climaxing). However, we starting fooling around and he put his penis in me and we had sex for about 2 minutes. He withdrew before climaxing.
On Monday afternoon, (about 32 hours after sex), i got the morning after pill and took it, then took the next one 12 hours later.
I've never been on any birth control before, and I've felt very sick sense taking the Plan B, is this normal? Is this just it's way of working. I'm so scared. This has taught me to never make this mistake again.
Plan B can have some side effects like that..birth control does that as well for the first month or so just because of the horomones...it could also be because you are so stressed out and worried..you took plan B soon enough so I think its safe to say that you're ok...but it would be smart to go on birth control so you dont find yourself in this situation again..and if you dont like birth control at least buy some condoms and keep them on hand!
If ur period isnt due for another 2weeks means u were ovulating when you had sex. I dont mean to scare you but I would run tests if you start to feel these symtoms like fatigue, headaches, abdominal pains etc.
I had the same situation with my husband and took the pill 36hrs later. Now I am 4weeks pregnant. Also I tested myself 1week ago (1 week after my period was due) and tested negative. One week later I tested multiple times & turned positive.
I suggest run your tests if you delay your period beyond a week!
omg, now im freaking out cuz i had unpretected sex on monday, and its now wednesday and the soonest i could get plan b is tomorrow. and i had my period last on about the 24th. and its now the 3rd.....so does tha mean im ovulating?